MAUDE Adverse Event Report: VOLCANO CORPORATION CORE SERIES PRECISION GUIDED THERAPY SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION CORE SERIES PRECISION GUIDED THERAPY SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 400-0100.02
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacture¿s policy.Blocks a2-a6: no patient involvement.Blocks b6 & b7: no patient involvement.Block c: not applicable.Block d4: expiration date is not applicable.Blocks d6 & d7: not applicable.Blocks e1 & g2: country is spain.Block h3: at the customer site, a field service engineer replaced the bub.The system was returned for use.During the device evaluation, thermal damage was confirmed on the bub (+24v connector).Block h6: the probable cause of the thermal damage to the +24v connector is likely due to an internal component failure.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that during preventative maintenance for the core system, the pressure guide was not working properly.A field service engineer was on site and replaced the bub, and the system was returned for use.There was no patient involvement and no user injury reported.During the device evaluation, thermal damage was observed on the bub (+24v connector).This product problem is being reported due to the confirmed thermal damage, resulting in a potential for harm.

Brand Name
CORE SERIES PRECISION GUIDED THERAPY SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
ayse kharodawala
3721 valley centre drive #500
san diego, CA 92130
858720-4063
MDR Report Key21261055
Report Number3008363989-2025-00012
Device Sequence Number9412929
Product Code IYO
UDI-Device Identifier00845225010300
UDI-Public(01)00845225010300(11)190320(90)989609000071
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K113486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400-0100.02
Device Catalogue Number400-0100.02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown